# SDR DHL2001742501

- Difficulty date: October 2, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK-FUSELAGE, AFT AIRSTAIRS, LT SIDE AT TOP CUTOUT AREA FOR AIRSTAIRS FUSELAGE SKIN HAS CRACK AT CORNER OF CUTOUT BS 1222.  ROUTED OUT CRACK AREA OF FUSELAGE AFT 1222 AS PER B727 SRM 51-10-01.  PERFORMED HFEC IAW B727 NDT MANUAL 51-00-00, PART 6 FIG 4.  NO CRACKS FOUND AT REWORKED AREA.
